# SDR 01FDEA01065

- Difficulty date: December 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: 88E07
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION AIR DATA COMPUTER NR 2 C/B POPPED SEVERAL TIMES.  REMOVED AND REPLACED CADC PER MM 34-12-011-4.
